Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I tried using the AHA once again and it caused me to break out around my mouth does it get better before it gets worse or should i just stop using it this is the second time i've attempted it.

Share this post


Link to post
Share on other sites

When I first tried the AHA I was a little taken back because I broke out around my mouth area as well. The skin there is really sensitive and the bumps & acne I got around there were mostly from irritation. How much AHA are you using? I laid off it for a couple days to keep off the irritation and started it again. I just dab about the size of a very tiny ladybug on areas I am spot treating. Even if you are further along the regimen, it is still advised to start very slowly and keep with it for a couple days. I would also like to add that your skin always takes awhile to adjust to new products (sometimes more willingly with some than others) so be persistent and starting slowly will help lessen the irritation you are causing your skin. Hope this helps and good luck :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×